MathSciNet Relay Station
MathSciNet bibliographic data
MR1242889 (94h:20009) 20C07 (16K40 16S35 22D25 46L10)
Linnell, Peter A. Division rings and group von Neumann algebras. Forum Math. 5 (1993), no. 6, 561–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement